# SDR AALA20031245

- Difficulty date: November 7, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Inoperative
- Location: Air Con Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  RETURNED BWI AND LANDED WITHOUT INCIDENT.  REPLACED COALESCER BAG AND REPLACED APU DRAIN O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
